# SDR ASAA2023090144921

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 36,811 hours, 11,584 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATES DURING MASTER CAUTION RECALL AND EXTINGUISHES AFTER MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED DFCS BITE REF FIM 22-11 TASK 801 MACH TRIM TEST PASSED. NO CURRENT FAULTS. NO HISTORY FOR PAST 90 DAYS. OK FOR SERVICE.
